The Dirac-Coulomb problem: a mathematical revisit
Abbreviated Journal Title
J. Phys. A-Math. Theor.
Keywords
L-2 SERIES SOLUTION; ENERGIES; Physics, Multidisciplinary; Physics, Mathematical
Abstract
We obtain a symmetric tridiagonal matrix representation of the Dirac-Coulomb operator in a suitable complete square integrable basis. Orthogonal polynomial techniques along with the Darboux method are used to obtain the bound states energy spectrum, the relativistic scattering amplitudes and phase shifts from the asymptotic behavior of the polynomial solutions associated with the resulting three-term recursion relation.
Journal Title
Journal of Physics a-Mathematical and Theoretical
Volume
45
Issue/Number
36
Publication Date
1-1-2012
Document Type
Article
Language
English
First Page
9
WOS Identifier
ISSN
1751-8113
Recommended Citation
"The Dirac-Coulomb problem: a mathematical revisit" (2012). Faculty Bibliography 2010s. 2213.
https://stars.library.ucf.edu/facultybib2010/2213
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]